This IF stuff is not for the weak.
Tuesday, February 23, 2010
This is not fun
I am on day 4 of Gonal at 225 iu and it sucks! Please tell me there are other women out there who have had issues with stims. I can't even really describe how I feel. I feel anxious a lot of the time and just kind of all over the place. I think my body is revolting. I only have one more day at 225 iu and then Thursday and Friday will be at 150 iu. I am over this. It is funny because I had no real issues with bcp or Lupron. A headache here or there, but nothing to complain about. Please tell me I am not slowly going crazy. DH thinks I am just sick with something else and doesn't think it is from the meds. I do think my allergies may be flaring up, which can make me feel loopy. I just need to make it until Saturday and hope my follies are looking amazing. Also, I am feeling some fullness in my lower abdomen already. Is it too early for that? I am not like having to wear different pants or anything like that, I just feel a bit bloated.